Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the CAT(0) dimension of 2–dimensional Bestvina–Brady groups

John Crisp

Algebraic & Geometric Topology 2 (2002) 921–936
Bibliography
1 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
2 M Brady, private communication (2002)
3 N Brady, J Crisp, Two-dimensional Artin groups with $\mathrm{CAT}(0)$ dimension three, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 185 MR1950878
4 M R Bridson, On the existence of flat planes in spaces of nonpositive curvature, Proc. Amer. Math. Soc. 123 (1995) 223 MR1273477
5 M R Bridson, Length functions, curvature and the dimension of discrete groups, Math. Res. Lett. 8 (2001) 557 MR1851271
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
7 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
8 W Dicks, I J Leary, Presentations for subgroups of Artin groups, Proc. Amer. Math. Soc. 127 (1999) 343 MR1605948
9 S Eilenberg, T Ganea, On the Lusternik–Schnirelmann category of abstract groups, Ann. of Math. $(2)$ 65 (1957) 517 MR0085510
10 W Hurewicz, H Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press (1941) MR0006493
11 J R Stallings, On torsion-free groups with infinitely many ends, Ann. of Math. $(2)$ 88 (1968) 312 MR0228573
12 R G Swan, Groups of cohomological dimension one, J. Algebra 12 (1969) 585 MR0240177
13 H van der Lek, The Homotopy Type of Complex Hyperplane Complements, PhD thesis, University of Nijmegen (1983)